# SDR DLM88972724

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Part number: B538DDFS464
- Condition: Rusted
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CORROSION VISIT ITEMS THE NLG UPPER DRAG BRACE WAS REPLACED REF NR 26.  DURING AFTER REPLACEMENT CHECKOUT THE NLG ALTERNATE EXTENSION LINKAGE WAS FOUND FROZEN UP AND THE GEAR WOULD NOT EXTEND USING THIS METHOD.  ON FURTHER INSPECTION THE NLG UPLOCK RELEASE MECHANISM WAS FOUND TO HAVE RUSTED AND WORN BEARINGS REF NR 124.  AFTER BEARING    REPLACEMENT THE SYSTEM CHECKED NORMAL PER MM   REF IPC 32-30-00-01A FIG 01A SHEET 2 ITEM 605.
